basic research lab

Preprint & Publication

YoungJu Choie
(Director)

1.R. Bruggeman and Y. Choie, “Modular cocycles and Cup product” , Advances in Mathematics 351 (2019) 296-342: arXiv:1811.10359

2. Y. Choie and Y. Zhang, “Kernels for Products of Hilbert L-functions”, Mathematische Zeitschrift, 295 (2020), no. 1-2, 87–99. ; DOI: 10.1007/s00209-019-02355-0; arXiv 1905.02539

3. (BOOK) Y. Choie and MH. Lee, “Jacobi-Like Forms, Pseudodifferential Operators, and Quasimodular Forms”, 318 page ,Springer Monographs in Mathematics on Springer Verlag 2019 (eBook ISBN978-3-030-29123-5)

4. Y. Choie and Park Yoon Kyung and Zagier Don, "Periods of modular forms on Gamma(0) (N) and products of Jacobi theta functions", Journal of the European Mathematical Society, Vol. 21, Issue 5, pp 1379 – 1410 (2019)

5. (BOOK) M. Shi, Y. Choie, A. Sharma and P. Sole, “Codes and Modular forms, a dictionary”, World Scientific, ISBN: 978-981-121-291-8 (hardcover) | December 2019 Pages: 232

6. Y. Choie, W. Kohnen and Y. Zhang, "Simulaneous nonvanishing of products of L-functions associated to elliptic cusp forms", 18 page, to appear in Journal of Mathematical Analysis and Applications (2020.02) ; arXiv:2002.00096

7. Y. Choie, "Periods of Hilbert Modular forms, Kronecker series and Cohomology", to appear in Advances in Mathematics (2021) ; 2101.06357[math. NT]

8. Y. Choie, F. Dumas, F. Martin and E. Royer, “Formal Deformations of the Algebra of Jacobi forms and Rankin-Cohen Brackets” Comptes Rendus-Serie Mathematique(2021)

Jeehoon Park

1.Inverse values of the modular j-invariant and homotopy Lie theory (with Kwang-Hyun Kim, Yesule Kim) Proceedings of the American Mathematical Society, Volume 146, Number 8, August 2018, 3295-3305. pdf

2.Differential Gerstenhaber-Batalin-Vilkovisky algebras for Calabi-Yau hypersurface complements (with Dokyoung Kim, Yesule Kim) Mathematika 64 (2018) Pages 637-651 pdf

3.The Koszul-Tate type resolution for Gerstenhaber-Batalin-Vilkovisky algebras(with Donggeon Yhee) Journal of Homotopy Related Structures (2018) pdf

4. An algorithm for a lifted Massey triple product of a smooth projective plane curve, (with Lee Younggi, Park Junyeong, Yim Jaehyun) INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION,Volume No. 30, Issue No. 08, (2020),Pages 1651-1669

Sung Mun Cho

1. A uniform construction of smooth integral models and a conjectural recipe for computing local densities, Int. Math. Res. Not. Issue 12,13, pages 3870-3907,2018

2. Group schemes and local densities of ramified hermitian lattices in residue characteristic 2: Part II, Forum Mathematicum Volume 30 Issue 6, pages 1487-1520, 2018 Expanded version is available here, 89 pages

3. On the local density formula and the Gross-Keating invariant (with an appendix by Tamotsu Ikeda and Hidenori Katsurada), Mathematische Zeitschrift 296, pages 1235–1269, 2020

4. A reformulation of the Siegel series and intersection numbers (with Takuya Yamauchi), Mathematische Annalen 377(3), pages 1757-1826, 2020

Clifford Blakestad
(Postdoctoral fellows)

Contact Us

We're not around right now. But you can send us an email and we'll get back to you, asap.

Start typing and press Enter to search

kadikoy escort maslak escort kemer escort avcilar escort alanya escort
bodrum escort ataşehir escort kartal escort ümraniye escort kadıköy escort pendik escort kurtköy escort
pendik escortlar pendik escort bayan